# SDR SWAA2022030264011

- Difficulty date: January 13, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 51,280 hours, 33,121 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE ABOVE #2 PYLON AFT TIP CURVED BULB SEAL RETAINER FWD OF TRANSVERSE WEB CRACKED / REMOVED AND INSTALLED NEW CURVED BULB SEAL RETAINER ON RT WING T/E ABOVE #2 PYLON AFT TIP IAW SRM 51-40-02-0G-0 22783U 17JAN19
